# SDR QXEA2019123100485

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 43,354 hours, 45,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Frozen
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD MAIN CABIN DOOR STICKY. HARD TO OPEN.REMOVED FROM SERVICE. UPON ARRIVAL AT A/C DOOR OPENED NORMALLY WITH SMALL CHUNKS OF ICE NOTED. CLEANED DOOR AND SEAL AREA. C/W AN OPS CK IAW Q400 AMM 52-11-00-710-802. A/C OK FOR SERVICE. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
